Two separation theorems of Andreotti–Vesentini type

Viorel Vâjâitu Institute of Mathematics “Simion Stoilow”, Romanian Academy

TBD mathscidoc:1701.333091

Arkiv for Matematik, 44, (2), 349-365, 2004.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:18 uploaded by arkivadmin ] [ 596 downloads ] [ 0 comments ]
@inproceedings{viorel2004two,
  title={Two separation theorems of Andreotti–Vesentini type},
  author={Viorel Vâjâitu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203618314168900},
  booktitle={Arkiv for Matematik},
  volume={44},
  number={2},
  pages={349-365},
  year={2004},
}
Viorel Vâjâitu. Two separation theorems of Andreotti–Vesentini type. 2004. Vol. 44. In Arkiv for Matematik. pp.349-365. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203618314168900.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved